# SDR DALA2017051804079

- Difficulty date: May 17, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Gouged
- Location: Bs 1300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1300 FRAME LOWER FAIL SAFE CHORD GOUGED BELOW STRINGER 25L.  REPAIRED THE FAIL SAFE IAW ER/A 557916-14, REV ORIGINAL.
